# SDR MALA060177

- Difficulty date: March 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 17,739 hours, 19,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGONAL FLOOR SUPPORT IN CARGO COMPARTMENT BETWEEN SEAT TRACK AT LBL 18.3 AND BL 0 IS BENT AND HAS EXTRA HOLES.  FLOOR SUPPORT HAS BEEN REMOVED; NEW PART FABRICATED PER SAMPLE, AND INSTALLED IAW SRM 51-20-20 AND SRM 51-40-21. REF: EAMS WORK ORDER 213643 TASK 1507.
